ScienceAsia 40(2014): 301-305 |doi:
Convergence of three-step iterations for total asymptotically nonexpansive mappings in uniformly convex Banach spaces
ABSTRACT: In this paper, we study a three-step iterative scheme for total asymptotically nonexpansive mappings in uniformly convex Banach spaces. As an application, several convergence theorems of this scheme are established for total asymptotically nonexpansive mappings. The results obtained in this paper are an extension and refinement of some previous results.
0 Downloads 145 Views
|Department of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou 404100 China
* Corresponding author, E-mail: firstname.lastname@example.org
Received 27 May 2013, Accepted 20 Dec 2013